# SDR AALA201609059003

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 71,690 hours, 26,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED L4 DOOR EXTERIOR EMERGENCY LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-06-962-049-001.
